MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SEDLINE SENSOR; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 40 PARKER RD SEDLINE SENSOR; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 4248-9
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported psi value doesn't seem accurate.Additionally, the values went up to around 80 without other signs of waking up or muscle movement.No consequences or impact to patient was reported.
 
Additional Manufacturer Narrative
The returned sensor was evaluated.During inspection, the sensor passed visual analysis; however, failed continuity testing due to open l1, l2, r1, r2 across the electrodes.The sensor was returned used and could not be tested on the forehead for functional test., brand name was updated from "sedline eeg sensor" to "rd sedline sensor".Model # was updated from "4248" to "4248-9".Catalog # was updated from "2479" to "4248".Lot# updated from "17n55" to "17k14".Exp.Date was updated from "06/01/2019" to "03/01/2019".Udi # was updated from "1(b)(4)" to "(b)(4)".Device manufacture date was updated from "12/21/2017" to "10/26/2017".

Brand Name
RD SEDLINE SENSOR
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7405772
Report Number2031172-2018-00214
Device Sequence Number11124369
Product Code MWI
UDI-Device Identifier10843997005804
UDI-Public10843997005804
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K151644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2019
Device Model Number4248-9
Device Catalogue Number4248
Device Lot Number17K14
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2018
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 03/14/2018
Supplement Date Received by Manufacturer04/19/2018
Initial Report FDA Received Date04/08/2018
Supplement Report FDA Received Date05/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1